# SDR UALA2011051302386

- Difficulty date: May 12, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 60,745 hours, 10,892 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200412
- Part serial: 11
- Condition: Contaminated
- Location: Weather Radar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR CONTROL PANEL HAS EVIDENCE OF LIQUID SPILL.  REPLACED WX RADAR CONTROL PANEL, OP CHECK AND GROUND TEST OKAY.
